# SDR DHL2003751007

- Difficulty date: February 21, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)  WHEN TURNING SMOKE DETECTOR OFF,#2 RED LIGHT ILLUMINATED2)  CLEANED AND RESET CANNON PLUG SYS OPS CK GOOD PER MM 20-25-1
